Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some convexity and subadditivity properties of entropy


Author: Elliott H. Lieb
Journal: Bull. Amer. Math. Soc. 81 (1975), 1-13
MSC (1970): Primary 80A10, 81A81, 82A05, 82A15, 94A15; Secondary 15A45, 28A35, 28A65, 47A99
MathSciNet review: 0356797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 80A10, 81A81, 82A05, 82A15, 94A15, 15A45, 28A35, 28A65, 47A99

Retrieve articles in all journals with MSC (1970): 80A10, 81A81, 82A05, 82A15, 94A15, 15A45, 28A35, 28A65, 47A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13621-4
PII: S 0002-9904(1975)13621-4